Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 234, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2011, 8:24 AM CDT for Crawford County, Washington County, Arkansas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 8:24 AM CDT (13:24 UTC)
- Expired
- Apr 27, 2011, 8:52 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:33 AM CDT | HAIL 1 | 3 Se Strickler, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
060 WUUS54 KTSA 271324 SVRTSA ARC033-143-271415- /O.NEW.KTSA.SV.W.0234.110427T1324Z-110427T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 824 AM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 915 AM CDT * AT 820 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF STRICKLER TO 11 MILES SOUTH OF BLACKBURN...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... STRICKLER...BLACKBURN...WINSLOW...BRENTWOOD...WEST FORK AND GREENLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. && LAT...LON 3605 9420 3585 9395 3566 9426 3574 9448 TIME...MOT...LOC 1324Z 229DEG 34KT 3576 9442 3569 9425 $$
2 follow-up statements
008
WWUS54 KTSA 271336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT WED APR 27 2011
ARC033-271346-
/O.CAN.KTSA.SV.W.0234.000000T0000Z-110427T1415Z/
CRAWFORD AR-
836 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
LAT...LON 3576 9410 3576 9413 3580 9436 3602 9416
3585 9395
TIME...MOT...LOC 1336Z 229DEG 34KT 3582 9430 3579 9413
$$
ARC143-271415-
/O.CON.KTSA.SV.W.0234.000000T0000Z-110427T1415Z/
WASHINGTON AR-
836 AM CDT WED APR 27 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHEASTERN WASHINGTON COUNTY...
AT 833 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STRICKLER TO WINSLOW...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENTWOOD...WYOLA...WOOLSEY...WEST FORK...ARNETT AND GREENLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3576 9410 3576 9413 3580 9436 3602 9416
3585 9395
TIME...MOT...LOC 1336Z 229DEG 34KT 3582 9430 3579 9413
$$144
WWUS54 KTSA 271352
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 AM CDT WED APR 27 2011
ARC143-271402-
/O.CAN.KTSA.SV.W.0234.000000T0000Z-110427T1415Z/
WASHINGTON AR-
852 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3576 9410 3576 9413 3580 9436 3602 9416
3585 9395
TIME...MOT...LOC 1352Z 229DEG 34KT 3590 9411 3589 9396
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 27, 6:31 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT WED APR 27 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL EXPAND ACROSS
EASTERN OK AND NW AR THROUGH THE MORNING...BEFORE DECREASING BY
EARLY AFTERNOON. WIDELY VARYING FLIGHT CONDITIONS ARE CURRENTLY
OBSERVED...WITH LIFR CEILINGS LIKELY TO PERSIST ACROSS FAR NW AR
SITES THROUGH AT LEAST MID MORNING. MVFR/IFR CONDITIONS WILL
PREVAIL AT ALL OTHER SITES...WITH CONDITIONS IMPROVING BY LATE
MORNING AND BECOMING VFR AT ALL SITES BY SUNSET.
&&
.PREV DISCUSSION... /ISSUED 309 AM CDT WED APR 27 2011/
DISCUSSION...
FLASH FLOOD WATCH THAT IS CURRENTLY IN EFFECT WILL BE
EXTENDED THROUGH 18Z TODAY.
AT 7Z...A STATIONARY BOUNDARY EXTENDED FROM FROM AN
AREA OF LOW PRESSURE NEAR KTYR NORTHEASTWARD ACROSS
NORTHEAST TEXAS AND INTO SOUTHERN ARKANSAS. THIS BOUNDARY
LOOKS AS IF IT WILL REMAIN SOUTH OF TULSA CWA. MEANWHILE...
A MID-LEVEL LOW WAS SPINNING ACROSS SOUTHWEST KANSAS. THIS
LOW WILL MOVE ACROSS OKLAHOMA THIS MORNING AND WILL BE CENTERED
OVER NORTHWEST ARKANSAS BY EARLY AFTERNOON. SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THIS MID-LEVEL LOW WERE CURRENTLY ACROSS WESTERN
AND CENTRAL OKLAHOMA. WOULD EXPECT THIS ACTIVITY TO MOVE INTO EASTERN
OKLAHOMA OVER THE NEXT FEW HOURS. THERE IS THE POTENTIAL FOR SOME OF
THESE ELEVATED STORMS TO BECOME STRONG THIS MORNING WITH SMALL HAIL THE
MAIN CONCERN. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END THIS
AFTERNOON AS THE MID-LEVEL LOW PRESSURE SYSTEM MOVES EAST OF THE AREA.
RAINFALL AMOUNTS TODAY ARE EXPECTED TO BE IN THE ONE-QUARTER TO
THE ONE-HALF INCH RANGE WITH ISOLATED ONE INCH AMOUNTS ACROSS
THE FLASH FLOOD WATCH AREA. THIS RAIN WILL ONLY AGGRAVATE AN
ALREADY BAD SITUATION AND WILL HAVE THE POTENTIAL TO PRODUCE
ADDITIONAL FLASH FLOODING. THEREFORE...THE ONGOING FLASH FLOOD
WATCH WILL EXTENDED THROUGH 18Z.
THURSDAY AND FRIDAY WILL BE A WELL DESERVED BREAK FROM THE RAIN
AS HIGH PRESSURE BUILDS INTO THE REGION AT THE SURFACE AND
ALOFT.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
INTO SUNDAY AS ANOTHER COLD FRONT AND ASSOCIATED MID LEVEL SHORTWAVE
MOVE ACROSS THE AREA. THERE IS THE POTENTIAL FOR HEAVY RAINFALL
WITH THIS SYSTEM AS IT WILL BE SLOW TO MOVE THROUGH THE
REGION. SOME OF THE STORMS WILL ALSO HAVE THE POTENTIAL
TO BE STRONG TO SEVERE.
MONDAY AND TUESDAY OF NEXT WEEK LOOK TO BE DRY AS HIGH
PRESSURE BUILDS INTO THE REGION IN THE WAKE OF THE DEPARTING
WEEKEND STORM SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 59 45 75 51 / 80 0 0 0
FSM 61 46 74 48 / 80 0 0 0
MLC 61 42 76 50 / 60 0 0 0
BVO 58 42 75 45 / 80 0 0 0
FYV 58 41 70 42 / 80 0 0 0
BYV 57 42 69 46 / 80 0 0 0
MKO 59 42 73 49 / 80 0 0 0
MIO 59 41 74 45 / 60 0 0 0
F10 60 44 74 50 / 70 0 0 0
HHW 67 44 77 48 / 50 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Apr 27, 5:05 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 AM CDT WED APR 27 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 AM CDT WED APR 27 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY ALONG AND SOUTHEAST OF INTERSTATE 44. ONSET...MID MORNING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND EXTREME EASTERN OKLAHOMA. ONSET...MID MORNING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. DISCUSSION... THE CORE OF AN UPPER STORM SYSTEM WILL PASS ACROSS THE AREA DURING THE MORNING HOURS...POSSIBLY PRODUCING SCATTERED THUNDERSTORMS. IF THESE THUNDERSTORMS DO DEVELOP...THERE WILL BE RISK FOR LARGE HAIL WITH THE STRONGER STORMS. THE HIGHEST INSTABILITIES WILL RESIDE ACROSS FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS...WHERE SEVERE WEATHER CHANCES INCREASE SLIGHTLY. THE RISK FOR SEVERE WEATHER WILL END BY EARLY AFTERNOON AS THE STORM SYSTEM SHIFTS EAST OF THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...NO HAZARDS. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY AND TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG SOUTHERLY WINDS WILL DEVELOP ON FRIDAY AHEAD OF THE NEXT COLD FRONT...WHICH WILL MOVE INTO THE AREA SATURDAY. THE FRONTAL BOUNDARY MAY STALL ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY...BEFORE SHIFTING FURTHER EAST BY MONDAY. THUNDERSTORM CHANCES WILL INCREASE IN VICINITY OF THE STALLED FRONT...WITH THE POTENTIAL FOR SEVERE WEATHER ALONG WITH AREAS OF HEAVY RAINFALL. THE MAGNITUDE AND LOCATION OF THE HEAVIEST RAINS REMAINS UNCERTAIN...HOWEVER ANOTHER ROUND OF FLOODING MAY DEVELOP WITH THIS SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 27, 7:52 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CDT WED APR 27 2011
ARZ019-OKZ069-072-271315-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-
752 AM CDT WED APR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 752 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BRUSHY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRUSHY...SHORT...UNIONTOWN...
MOUNTAINBURG...CEDARVILLE...NATURAL DAM AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3562 9414 3541 9467 3557 9477 3576 9430
3576 9426
TIME...MOT...LOC 1252Z 242DEG 45KT 3553 9462Local storm report, Apr 27, 8:10 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
810 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL BOSWELL 34.03N 95.87W
04/25/2011 E1.00 INCH CHOCTAW OK PUBLIC
ALSO VERY GUSTY...BUT NO DAMAGE.
&&
MEPSpecial weather statement, Apr 27, 8:11 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 AM CDT WED APR 27 2011
ARZ010-019-OKZ069-072-271345-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
811 AM CDT WED APR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON AND NORTHERN CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 811 AM CDT...A STRONG THUNDERSTORM WAS CENTERED 3 MILES NORTH OF
UNIONTOWN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...ODELL...WINSLOW...
BLACKBURN...STRICKLER...NATUR AL DAM...CHESTER...LEE CREEK AND MOUNT
GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3592 9423 3570 9403 3555 9443 3568 9456
TIME...MOT...LOC 1311Z 234DEG 37KT 3563 9444Special weather statement, Apr 27, 8:17 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 AM CDT WED APR 27 2011
ARZ010-271345-
WASHINGTON AR-
817 AM CDT WED APR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON
AT 817 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SUMMERS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...HARMON...LINCOLN...
PRAIRIE GROVE...FARMINGTON...HOGEYE...CLYDE...CANEHILL...SUMMERS...
GREENLAND...RHEA...VINEY GROVE...SAVOY AND WHEELER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3585 9450 3586 9451 3597 9453 3620 9427
3596 9409
TIME...MOT...LOC 1317Z 233DEG 32KT 3591 9451The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:16 PM CDT | Special Weather Statement | TSA | Carroll | 14 min |
| Apr 26, 11:51 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 12 hr |
| Apr 27, 7:52 AM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| Apr 27, 8:11 AM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| Apr 27, 8:17 AM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Apr 27, 8:48 AM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Apr 27, 8:55 AM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Apr 27, 9:24 AM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Apr 27, 12:00 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
| Apr 27, 12:43 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.